PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A class of singular fourth-order boundary value problems with nonhomogeneous nonlinearity

Volume 109 / 2013

Qingliu Yao Annales Polonici Mathematici 109 (2013), 311-325 MSC: Primary 34B16; Secondary 34B18. DOI: 10.4064/ap109-3-6

Abstract

We study the existence of positive solutions to a class of singular nonlinear fourth-order boundary value problems in which the nonlinearity may lack homogeneity. By introducing suitable control functions and applying cone expansion and cone compression, we prove three existence theorems. Our main results improve the existence result in [Z. L. Wei, Appl. Math. Comput. 153 (2004), 865–884] where the nonlinearity has a certain homogeneity.

Authors

  • Qingliu YaoDepartment of Applied Mathematics
    Nanjing University of Finance and Economics
    Nanjing 210003, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image